Affordable Access

Publisher Website

Polynomial approach to the control of SISO periodic systems subject to input constraint

Authors
Journal
Automatica
0005-1098
Publisher
Elsevier
Publication Date
Volume
39
Issue
8
Identifiers
DOI: 10.1016/s0005-1098(03)00111-0
Keywords
  • Polynomial Methods
  • Periodic Systems
  • Controller Design
  • Input Constraints
Disciplines
  • Computer Science

Abstract

Abstract The problem of stabilization of single-input single-output discrete-time periodic systems subject to input constraint is discussed in this paper. Precisely, the initial state of the system is assumed to belong to a given polyhedron and the scalar input is constrained to be bounded. It is shown how this problem can be posed in terms of the polynomial description of the system. The solution can be found by using a linear programming optimization algorithm.

There are no comments yet on this publication. Be the first to share your thoughts.